| Model Number |
D314TRM |
| Medical Device Problem Codes |
Failure to Charge (1085); Electrical /Electronic Property Problem (1198); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: 5076-45 lead, implanted: (b)(6) 2007.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) had an alert for a charge circuit timeout.It was noted that the device triggered recommended replacement time (rrt) back in 2018.The device was explanted and replaced.No patient complications have been reported as a result of this event.